# SDR YNTA200687701

- Difficulty date: August 31, 2006
- Submitted: September 1, 2006
- Operation: Air carrier
- Aircraft: N877D
- Make and model: Israel ASTRA SPX
- Aircraft serial: 102
- Aircraft time: 3,125 hours, 1,981 cycles
- System (JASC): 5751 · Ailerons
- Part: Skin
- Condition: Delaminated
- Location: Aileron
- Part time: 3,125 hours, 1,981 cycles
- Component: Aileron
- Component part number: 25W181001502
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT AILERON UPPER SURFACE DELAMINATED SUBSTANTIALLY FROM WING RIB 19 TO 22 AND WIDTH OF APPROXIMATELY 4-5 INCHES.  THIS DEFECT OCCURRED WITH NO WARNING.  THE AREA IS INSPECTED DURING PREFLIGHT AND POSTFLIGHTS AND THE AIRCRAFT HAD BEEN IN MAINTENANCE FOR DUE LIST ITEMS ONLY A WEEK EARLIER.  LAST C-CHECK AS AT 2973.0 AFTT.
